USMLE Forums banner

1 - 6 of 6 Posts

·
Registered
Joined
·
373 Posts
Discussion Starter · #1 ·
A 42 year old man is brought into the emergency dept. with diffuse muscle weakness & heart palpitations. Physical examination reveals tachycardia, mydriasis and an elevated body temperature. Which of the following would most likely lead to all of this patients symptoms?

  • A. Atropine
  • B. Ephedrine
  • C. Phenelzine
  • D. Botulinum Toxin
  • E. Succinylcholine
 
  • Like
Reactions: nirmal pudota

·
Registered
Joined
·
71 Posts
Atropine (overdose)
 

·
Registered
Joined
·
487 Posts
D. Botulinum Toxin....
muscle weakness doesnt occur with atropine overdose....
atropine blocks only muscarinic receptors....n muscle has only nicotinic receptor...
 

·
Registered
Joined
·
373 Posts
Discussion Starter · #6 ·
D. Botulinum Toxin....
muscle weakness doesnt occur with atropine overdose....
atropine blocks only muscarinic receptors....n muscle has only nicotinic receptor...
Yes D. is the right answer. Diffuse muscle weakness is not explained by atropine over dose...
 
1 - 6 of 6 Posts
Top